Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stretch marks in abdomen, under arm due to chemotherapy. Treatment to reduce scars?

I have severe stretch marks/tears in my abdomin caused by steroids I had to take for more than a year while I went through chemotherapy for a benign brain tumor. My underarms looks like I have been in a fire. I don't expect a cure but can anyone or anything make them look at least a little better. I had been an athletic young muscular 16 year old when diagnosed and now I am 27 and trying to loose weight and get rid or at least some of the scars of my medical treatments.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the can use aloe vera lotion.
this will help in faster healing of scars

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor